# SDR SWIA200413331

- Difficulty date: April 14, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 25,309 hours, 35,149 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL SUPPORT ON INBOARD SIDE OF LEFT WHEEL WELL WHERE ENGINE CABLES RUN THROUGH.  REPLACED VERTICAL SUPPORT AT INBOARD SIDE OF LEFT NACELLE IAW SRM 120 51-10-02 PG 2 SEC 2B.
